# SDR AC2A111264

- Difficulty date: September 26, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 400 hours
- Engine: Pwa PT6*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FLIGHT AT 6500 FT, THE NR 2 SERVO CAUTION LIGHT CAME ON.  OPENED THE SYNOPTIC PAGE AND FOUND ALL PRESSURE AND TEMPS NORMAL. HOWEVER THE 4 SERVO LIGHTS WERE YELLOW.  FOLLOWED THE EMERGENCY PROCEDURES CHECKLIST AND TURNED AROUND. AFTER A FEW MINUTES THE CAUTION LIGHT BEGAN TO GO OFF AND ON AND AFTER A MINUTE OF THAT IT WENT OUT AND STAYED OUT.  RETURNED FOR MAINTENANCE TO CHECK THE PROBLEM.
